MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported that out-of-range quality control (qc) results and an erroneously depressed patient result were obtained with atellica ch carbon dioxide, concentrated (co2_c).Siemens reviewed the instrument data and the information provided by the customer.Siemens observed issues with signal values of calibration which was associated with poor water quality.Subsequent calibrations and qc results recovered within expected ranges.Return of the patient sample for internal testing was not required.Based on the information provided, siemens determined that the cause of the co2_c low recovery was potentially due to poor water quality produced by the laboratory¿s distilled water system.The issue was resolved following maintenance of the distilled water system and a valid calibration.No product problem was identified.The customer is operational, and no further actions are required.Note: siemens does not provide, or service distilled water systems for the atellica ch in the united states.
 
Event or Problem Description
The customer reported that out-of-range quality control (qc) results and an erroneously depressed patient result were obtained with atellica ch carbon dioxide, concentrated (co2_c), lot# 150174.The erroneously depressed result was reported to the physician(s), who did not question the result.The same sample was repeated on the original analyzer and obtained a higher result which was considered correct based on the clinical expectation of the affected patient.A corrected report was issued to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the reported event.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23476485
Report Number2432235-2025-00287
Device Sequence Number10227724
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)150174(17)260414
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model NumberN/A
Device Catalogue Number11097521
Device Lot Number150174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown